# SDR ZZDA2011483

- Difficulty date: May 15, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK, STA 237, RBL 22R TO RBL 44R, CORROSION.  ACCOMPLISHED SEAT TRACK REPLACEMENT PER BOEING DWG SR09530085.
